On certain new CAUCHY–TYPE fracitioanl integral inequalities and OPIAL–TYPE fractional derivative inequalities

Main Article Content

Amit Chouhan


The aim of this paper is to establish several new fractional integral and derivative inequalities for non-negative and integrable functions. These inequalities related to the extension of general Cauchy type inequalities and involving Saigo, Riemann-Louville type fractional integral operators together with multiple Erdelyi-Kober operator. Furthermore the Opial-type fractional derivative inequality involving H-function is also established. The generosity of H-function could leads to several new inequalities that are of great interest of future research.

Article Details

How to Cite
Chouhan, A. (2015). On certain new CAUCHY–TYPE fracitioanl integral inequalities and OPIAL–TYPE fractional derivative inequalities. Tamkang Journal of Mathematics, 46(1), 67–73. https://doi.org/10.5556/j.tkjm.46.2015.1586
Author Biography

Amit Chouhan

Department ofMathematics, JIET-SETG, JIET Group of Institutions, Jodhpur 342002, India.


G. A. Anastassiou, Opial type inequalities involving Riemann - Liouville fractional derivatives of two functions with applications, Mathematical and Computer Modelling, 48(3)(2008), 344-374.

G. A. Anastassiou,Multivariate Landau fractional inequalities, Journal of Fractional Calculus and Applications, 1(8) (2011), 1-7.

P. R. Beesack, On an integral inequality of Z. Opial, Trans. Amer. Math. Soc., 104(3) (1962), 470-475.

B. L. J. Braaksma, Asymptotic expansions and analytical continuations for a class of Barnes - integrals, Compositio Math. 15(1964), 239-341.

J. A. Canavati, The Riemann- Liouville integral, Nieuw Archief Voor Wiskunde, 5(1) (1987), 53-75.

A. Erdely, On fractional integration and its application to the theory of Hankel transform, Q. J. Math. Oxford Series,44(2) (1940), 293-303.

C. Fox, Integral transforms based upon fractional integration, In Proc. Cambridge Philos. Soc,59(1963), 63-71.

G. D. Handley, J.J.Koliha and J. Pecaric, Hilbert -- Pachpatte type integral inequalities, J. Math. Anal. Appl., 257(2001) 238-250.

Q. A. Ngo, D. D. Thang, T. T.Dat and D. A. Tuan, Notes on integral inequality, J. Inequal. Pure and Appl. Math,7(4) (2006).

Z. Opial, Surune inegalite}, Ann. Polon. Math., 8(1960), 29-32.

M. Saigo, A remark on integral operators involving the Guass hypergeometric function, Rep. College General Ed., Kyushu Univ., 11(1978), 135-143.

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Yverdon et al.(1993).